# SDR SWIA201438845

- Difficulty date: July 6, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 32,234 hours, 27,360 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR INTERIOR L/E CHAFED, C-CHECK.  REMOVED DAMAGE, FABBED REPAIRED PARTS, AND INSTALLED REPAIR PARTS ON LT MLG DOOR REF REO.
